Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

What is the reason for increased frequency in urination and nose bleeds?

Apr 2014
User rating for this question
Answered by

Practicing since : 2004
Answered : 6300 Questions
Hi. I am 17 and it has been a month or two now where I have been urinating extremely more than usual and have been having daily nose bleeds. What is wrong?
Posted Mon, 23 Dec 2013 in Ear, Nose and Throat Problems
Answered by Dr. Indu Kumar 1 hour later
Brief Answer: Need proper clinical examination and investigation Detailed Answer: Hello XXXXX Thanks for writing to XXXXXXX You need proper clinical examination and investigations. There are many causes of polyuria(increased frequency of urine)in your age group. Diabetes mellitus need to be excluded because now a days it is found even in young patients.Diabetes insipidus also need to be ruled out.Other causes like certain medication,psychological causes etc also need exclusion. You need investigations like routine hemogram,RBS,LFT,RFT,Urine RE/ME,ultrasound of abdomen.Further investigations can be done if needed. Nose bleeding may be due to infection,allergic reasons,nose pricking,hypertension etc.It is important to know other physical problems.It may be related to nose bleeding. During nose bleeding,you can practice general rules like pinch all the soft parts of the nose together between the thumb and index finger and hold the nose for at least five minutes.It can be repeated until the nose has stopped bleeding. Sit quietly, keeping the head higher than the level of the heart. Do not lay flat or put your head between your legs. Apply ice (wrapped in a towel) to nose and cheeks. You should also consult ENT specialist. Exact cause can be found out by detailed history,clinical examination and investigations.Treatment depends accordingly. Get well soon. Hope i have answered your query. Further queries are most welcome. Take Care Dr.Indu XXXXXXX
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an ENT Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor